# SDR UALA2011080804120

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 59,347 hours, 21,904 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SURVIVAL KIT LANYARD DOOR 2R NOT ROUTED CORRECTLY.  SECURED LANYARD.
